RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 207, Number 4, Pages 800–803 (Mi dan37296)  

MATHEMATICS

On separability and metrizability of spaces with Souslinís condition

B. Shapirovskii

Lomonosov Moscow State University

Full text: PDF file (645 kB)

Bibliographic databases:
UDC: 513.831
Presented: Ō. —. ņŽŚÍŮŗŪšūÓ‚
Received: 16.02.1972

Citation: B. Shapirovskii, “On separability and metrizability of spaces with Souslinís condition”, Dokl. Akad. Nauk SSSR, 207:4 (1972), 800–803

Citation in format AMSBIB
\Bibitem{Sha72}
\by B.~Shapirovskii
\paper On separability and metrizability of spaces with Souslinís condition
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 207
\issue 4
\pages 800--803
\mathnet{http://mi.mathnet.ru/dan37296}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0322801}
\zmath{https://zbmath.org/?q=an:0268.54007}


Linking options:
  • http://mi.mathnet.ru/eng/dan37296
  • http://mi.mathnet.ru/eng/dan/v207/i4/p800

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020